Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21049
Title: A new energy-conserved S-FDTD scheme for Maxwell's equations in metamaterials
Authors: Li, W
Liang, D
Lin, Y 
Keywords: Convergence
Energy-conserved
FDTD
Maxwell's equations
Metamaterials
Splitting
Issue Date: 2013
Publisher: Institute for Scientific Computing and Information
Source: International journal of numerical analysis and modeling, 2013, v. 10, no. 4, p. 775-794 How to cite?
Journal: International journal of numerical analysis and modeling 
Abstract: In this paper, we develop a new energy-conserved S-FDTD scheme for the Maxwell's equations in metamaterials. We first derive out the new property of energy conservation of the governing equations in metamaterials, and then propose the energy-conserved S-FDTD scheme for solving the problems based on the staggered grids. We prove that the proposed scheme is energy-conserved in the discrete form and unconditionally stable. Based on the energy method, we further prove that the scheme for the Maxwell's equations in metamaterials is first order in time and second order in space. Numerical experiments are carried out to confirm the energy conservation and the convergence rates of the scheme. Moreover, numerical examples are also taken to show the propagation features of electromagnetic waves in the DNG metamaterials.
URI: http://hdl.handle.net/10397/21049
EISSN: 1705-5105
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
Citations as of Nov 9, 2018

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
1
Citations as of Nov 15, 2018

Page view(s)

84
Last Week
1
Last month
Citations as of Nov 11, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.